MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS INC RESUSCITAIRE RW82/WBR82; RESUSCITAIRE RADIANT WARMER

DRAEGER MEDICAL SYSTEMS INC RESUSCITAIRE RW82/WBR82; RESUSCITAIRE RADIANT WARMER
Catalog Number MU20503
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that draeger resuscitaire may not have been delivering adequate oxygen.There was a temporary desaturation reported but no further symptoms or consequences.
 
Additional Manufacturer Narrative
The investigation was started but is not yet concluded.We cannot exclude that the investigation alters the device or a sample of the batch concerned in a way which may affect any subsequent evaluation of the causes of the incident.We assume that such an analysis can begin 10 days following issuance of this initial report, unless the national competent authority contacts us within this time frame opposing an analysis which involves altering the device.H3 other text : ongoing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The user stated that the deviation between set and delivered fio2 values was related to the knob of the dosage valve which was moving freely on its axxis.Dräger has initiated repeated requests to obtain further information but those were not responded to.Hence, it is not possible to differentiate between the most likely scenarios of either knob becoming loose over time or due to a sudden event in form of impact of too high mechanical force.The entire device has a useful product life of 7 years - the unit involved in the particular incident was in use for more than 8 years already when the event occurred.The oxygen blender is subject to re-calibration in intervals of two years, a beginning loosening of the knob will most likely be detected.It is not known due to missing feedback when the last calibration cycle was performed.

Brand Name
RESUSCITAIRE RW82/WBR82
Common Device Name
RESUSCITAIRE RADIANT WARMER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA
Manufacturer Contact
6 tech drive
andover, MA 
9784470587
MDR Report Key17742987
Report Number1220063-2023-00031
Device Sequence Number19892580
Product Code FMT
UDI-Device Identifier04049098000215
UDI-Public04049098000215
Combination Product (Y/N)N
PMA/510(K) Number
K120642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMU20503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown